Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Confused with symptoms.....anyone feel my pain??

(4 Posts)
PinkiePoo Fri 16-Oct-09 20:53:38

Hey,

A week ago i wrote on here, saying i came off the pill 5 weeks ago. 27 days ago, the 'incident' happened. since then, i have had spots, spotting (literally a wipe and thats it)period pain cramps, emotional (badly), and the last 2 days sore nipples. On Tuesday, I took a test which was negative. So I am guessing if the incident was 27 days ago, it would have showed up now, SURELY??!!! I assume it is the pill, or coming off it.....just don't wanna keep splashing out on tests, when its just that. Anyone else been in my position?? x

PinkiePoo Fri 16-Oct-09 21:03:35

anyone?? :-)

rainbowdays Fri 16-Oct-09 21:11:39

Coming off the pill, will be giving you all the symptoms you are talking about, Also sometimes your cycle is messed up so that your period is not normal. So this is the most likely cause of your symptoms. I don't think that it is worth splashing out on more tests personally, you have done one as it was negative, so I would take that as being the situation. It can take up to three months for the pill to get out of your system totally.

PinkiePoo Fri 16-Oct-09 21:17:18

ok great, thank you for the advice.

I did go to my docs other day, as was concerned with all the cramping and he said none of this had anything to do with coming off the pill, apart from the delayed period.......he was pretty rubbish to be fair and just prescribed me strong painkillers!!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now